# SDR DALA1131699858

- Difficulty date: March 29, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD NR 17 FIBERGLASS IS DAMAGED AND CRACKED.  FABRICATED FLOOR PANEL ASSY NR 17 REF TRAVELER NR 87331210001, AND DWG NR 9923432.  CORK TAPE TO BE ACCOMPLISHED ON WORK CARD NR 0590-40 20-8M, PG 7, PARA A/2.  COMPLIED WITH ER/A 491545-14, REV ORIG.
